The Effects of Studying Too Much

Like Us

My friends are right when they told me that I have been really serious about my studies as I use to prevent peeing when I am studying. It caused me to have a urinary tract infection or UTI. I told my best friend that I have a problem peeing because it hurts so much. I even added that my pee is a bit cloudy. My best friend told me that she also used to have that kind of symptoms and she had a UTI. She advised me to go for a consult to a doctor to be sure. She offered to accompany me tomorrow, but I know that she has a class, so I told her that I could go on my own. She asked me if I am sure about my decision and I nodded.

I went to the hospital nearby our school and saw a doctor. The doctor is so nice to me. Her name is Dr. Winters and she asked me about what brings me to her clinic. I told her that I have trouble peeing because whenever I have an urge, I do not go to the bathroom and instead, I just ignore it and just go on with studying for hours. I added that when I wanted to pee, I do not pee freely as I used to. I also encounter some pain when peeing. She asked me about my major and I told her that I major in Marketing. She told me that I should not worry so much because a week’s worth of antibiotics would cure me fast. She also advised me to drink lots of water to help my body get rid of the toxins. She added that I should refrain from drinking any caffeinated drinks like tea, coffee and sodas because it causes dehydration and it would counter the effects of drinking water. I came back to school and told my best friend about what the doctor prescribed me.

I took the medicine three times a day and during the third day, I noticed that I have a funny metal taste in mouth. I thought that if I am just going to ignore it, it would go away, but it did not. My best friend thought that it might be a side effect of the medicine that I am taking, so we got a MIMS book and she is right. I called Dr. Winters and asked her about what to do about the side effects. She told me that it would go away after I finished taking the course of my antibiotics. In the meantime, she suggested that I just brush my teeth and scrape my tongue after I take my medicines. She added that I could also use a mouthwash for better results. Before I drop the call, she asked me about if I also experience a sweet taste in mouth and I told her no. She explained that antibiotics, sometimes causes dysgeusia, which is an impaired taste when taking antibiotics. She assured me that it would go away gradually and that made me feel relieved.

spacer